Recent Issues
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
In  Forthcoming  Issues
The relative $L^2$ index theorem for Galois coverings

Moulay-Tahar Benameur

Loop space homology of a small category

Carles Broto, Ran Levi, Bob Oliver

The spectrum of equivariant Kasparov theory for cyclic groups of prime order

Ivo Dell'Ambrogio, Ralf Meyer

Relative $K$-theory via 0-cycles in finite characteristic

Rahul Gupta, Amalendu Krishna

A multiplicative comparison of MacLane homology and topological Hochschild homology

Geoffroy Horel, Maxime Ramzi

Virtual excess intersection theory

Adeel A. Khan

The plethory of operations in complex topological K-theory

William Mycroft, Sarah Whitehouse

K-theory and the singularity category of quotient singularities

Nebojsa Pavic, Evgeny Shinder

Higher genera for proper actions of Lie groups, Part 2: The case of manifolds with boundary

Paolo Piazza, Hessel B. Posthuma

On Fredholm boundary conditions on manifolds with corners I: Global corner's cycles obstructions.

Paulo Carrillo Rouse, Jean-Marie Lescure, Mario Velásquez

K_0-Stability over monoid algebras

Husney Parvez Sarwar